Investigação

Visite também a página do Centro de Matemática e Aplicações da Universidade da Beira Interior (CMA-UBI).

Artigos publicados por docentes do Departamento de Matemática da UBI

2017

[1] R. M. P. Almeida, S. N. Antontsev, J. C. M. Duque, Discrete solutions for the porous medium equation with absorption and variable exponents, Math. Comput. Simulation 137 (2017) 109–129 DOI

[2] R. M. P. Almeida, S. N. Antontsev, J. C. M. Duque, On the finite element method for a nonlocal degenerate parabolic problem, Comput. Math. Appl. 73 (8) (2017) 1724–1740 DOI.

[3] M. Arrais, O. Lulua, F. Quifica, J. Rosado-Pinto, J. M. R. Gama, L. Taborda-Barata, Prevalence of asthma and allergies in 13-14-year-old adolescents from luanda, angola, International Journal of Tuberculosis and Lung Disease 21 (6) (2017) 705–712 DOI.

[4] P. D. Beites, A. P. Nicolás, A note on standard composition algebras of types II and III, Adv. Appl. Clifford Algebr. 27 (2) (2017) 955–964 DOI.

[5] P. D. Beites, A. P. Nicolás, J. Vitória, On skew-symmetric matrices related to the vector cross product in R^7, Electron. J. Linear Algebra 32 (2017) 138–150 DOI.

[6] A. J. G. Bento, N. Lupa, M. Megan, C. M. Silva, Integral conditions for nonuniform μ-dichotomy on the half-line, Discrete Contin. Dyn. Syst. Ser. B 22 (8) (2017) 3063–3077 DOI.

[7] A. J. G. Bento, J. J. Oliveira, C. M. Silva, Nonuniform behavior and stability of Hopfield neural networks with delay, Nonlinearity 30 (8) (2017) 3088–3103 DOI.

[8] A. J. G. Bento, C. Tomás da Costa, Global Lipschitz Invariant Center Manifolds for ODEs with Generalized Trichotomies, Electron. J. Qual. Theory Differ. Equ. (2017) Paper No. 90, 26 pp DOI.

[9] A. Bernardino, R. Pacheco, M. Silva, Coloring factors of substitutive infinite words, Discrete Math. 340 (3) (2017) 443–451 DOI.

[10] M. Bessa, The flowbox theorem for divergence-free Lipschitz vector fields, C. R. Math. Acad. Sci. Paris 355 (8) (2017) 881–886 DOI.

[11] M. Bessa, J. Bochi, M. Cambrainha, C. Matheus, P. Varandas, D. Xu, Positivity of the top lyapunov exponent for cocycles on semisimple lie groups over hyperbolic bases, Bulletin of the Brazilian Mathematical Society (2017) 1–15 DOI.

[12] M. Bessa, C. Ferreira, J. Rocha, P. Varandas, Generic Hamiltonian dynamics, J. Dynam. Differential Equations 29 (1) (2017) 203–218 DOI.

[13] M. Bessa, J. Lopes Dias, M. J. Torres, On shadowing and hyperbolicity for geodesic flows on surfaces, Nonlinear Anal. 155 (2017) 250–263 DOI.

[14] M. Bouhmadi-López, J.Marto, J.Morais e C.M. Silva, Cosmic infinity: a dynamical system approach, J. Cosmol. Astropart. Phys. (3) 042 (2017) DOI.

[15] I. Brás, A. C. Carapito, P. Rocha, Stability of simultaneously block triangularisable switched systems with partial state reset, Internat. J. Control 90 (3) (2017) 444–453 DOI.

[16] R. Campos, G. Dias, A. Jorge, C. Nunes, Identifying top relevant dates for implicit time sensitive queries, Information Retrieval Journal 20 (4) (2017) 363–398 DOI.

[17] K. Castillo, M. N. Rebocho, On linear spectral transformations and the Laguerre-Hahn class, Integral Transforms and Special Functions, 28 (2017), 859-875.
Doi: 10.1080/10652469.2017.1378197

[18] E. Castro, Clarificando o Suporte do Argumento Melhorado da Indispensabilidade Matemática, Argumentos, 17 (2017), 57-71

[19] L. P. Castro, A. M. Simões, Different types of Hyers-Ulam-Rassias stabilities for a class of integro-differential equations, Filomat 31 (17) (2017) 5379–590 DOI.

[20] N. Correia, R. Pacheco, Harmonic spheres in outer symmetric spaces, their canonical elements and Weierstrass-type representations, Manuscripta Math. 152 (3-4) (2017) 399–432 DOI.

[21] A. Costa, M. Costa, A. Reis, S. Ferreira, J. Martins, A. Pereira, Secular trends in anthropometrics and physical fitness of young portuguese school-aged children [tendências seculares dos níveis antropométricos e de aptidão física em crianças portuguesas], Acta Medica Portuguesa 30 (2) (2017) 108–114 DOI.

[22] H. F. da Cruz, G. Dolinar, R. Fernandes, B. Kuzma, Maximal doubly stochastic matrix centralizers, Linear Algebra Appl. 532 (2017) 387–396 DOI.

[23] H. F. da Cruz, R. Fernandes, S. Furtado, Minimal matrices in the Bruhat order for symmetric (0,1)-matrices, Linear Algebra Appl. 530 (2017) 160–184 DOI.

[24] H. F. da Cruz, I. I. Rodrigues, R. Serôdio, A. Simões, J. Velhinho, Convertible subspaces of hessenberg-type matrices, Mathematics 5 (4) (2017) 79 DOI.

[25] M. E. Ferrão, P. M. Costa, D. A. S. Matos, The relevance of the school socioeconomic composition and school proportion of repeaters on grade repetition in Brazil: a multilevel logistic model of PISA 2012. Large-Scale Assessments in Education, 5 (1) (2017), 7
Doi: 10.1186/s40536-017-0036-8

[26] D. Ferreira, S. Ferreira, C. Nunes, M. Fonseca, A. Silva, J. T. Mexia, Estimation and incommutativity in mixed models, J. Multivariate Anal. 161 (2017) 58–67 DOI.

[27] D. Ferreira, S. S. Ferreira, C. Nunes, J. T. Mexia, Estimation in mixed models through three step minimization, Comm. Statist. Simulation Comput. 46 (2) (2017) 1156–1166 DOI.

[28] G. Filipuk, M. N. Rebocho, Orthogonal polynomials on systems of non-uniform lattices from compatibility conditions, Journal of Mathematical Analysis and Applications, 456 (2017), 1380-1396,
Doi: 10.1016/j.jmaa.2017.07.059

[29] A. Jorge, E. Soares, E. Sarinho, F. Lorente, J. Gama, L. Taborda-Barata, Prevalence and clinical features of adverse food reactions in portuguese children, Allergy, Asthma and Clinical Immunology 13 (1) DOI.

[30] A. Luís, F. Domingues, L. Pereira, Can cranberries contribute to reduce the incidence of urinary tract infections? a systematic review with meta-analysis and trial sequential analysis of clinical trials, Journal of Urology 198 (3) (2017) 614–621 DOI.

[31] J. P. Mateus, C. M. Silva, Existence of periodic solutions of a periodic SEIRS model with general incidence, Nonlinear Anal. Real World Appl. 34 (2017) 379–402 .

[32] B. Nolasco, R. Pacheco, Evolutes of plane curves and null curves in Minkowski 3-space, J. Geom. 108 (1) (2017) 195–214 DOI.

[33] L. Pereira, On the asymptotic locations of the largest and smallest extremes of a stationary sequence, Journal of Theoretical Probability (2017) 1–14 DOI.

[34] L. Pereira, A. P. Martins, H. Ferreira, Clustering of high values in random fields, Extremes 20 (4) (2017) 807–838 DOI.

[35] L. Pereira, Z. Tan, Almost sure convergence for the maximum of nonstationary random fields, J. Theoret. Probab. 30 (3) (2017) 996–1013 DOI.

[36] C. Santos, C. Nunes, C. Dias, J. T. Mexia, Joining models with commutative orthogonal block structure, Linear Algebra Appl. 517 (2017) 235–245 DOI.

[37] R. Serôdio, P. D. Beites, J. Vitória, Intersection of a double cone and a line in the split-quaternions context, Adv. Appl. Clifford Algebr. 27 (3) (2017) 2795–2803 DOI.

[38] C. M. Silva, Existence of periodic solutions for periodic eco-epidemic models with disease in the prey, J. Math. Anal. Appl. 453 (1) (2017) 383–397 DOI.

[39] P. D. Vitória, C. Nunes, J. Precioso, Parents’ educational level and second-hand tobacco smoke exposure at home in a sample of portuguese children, Revista Portuguesa de Pneumologia (English Edition) 23 (4) (2017) 221–224 DOI.

2016

[1] R. M. P. Almeida, S. N. Antontsev, J. C. M. Duque, On a nonlocal degenerate parabolic problem, Nonlinear Anal. Real World Appl. 27 (2016) 146–157 DOI.

[2] R. M. P. Almeida, S. N. Antontsev, J. C. M. Duque, J. Ferreira, A reaction-diffusion model for the non-local coupled system: existence, uniqueness, long-time behaviour and localization properties of solutions, IMA J. Appl. Math. 81 (2) (2016) 344–364 DOI.

[3] R. A. Bailey, S. S. Ferreira, D. Ferreira, C. Nunes, Estimability of variance components when all model matrices commute, Linear Algebra Appl. 492 (2016) 144–160 DOI.

[4] P. D. Beites, A. P. Nicolás, An associative triple system of the second kind, Comm. Algebra 44 (11) (2016) 5027–5043 DOI.

[5] A. J. G. Bento, C. M. Silva, Nonuniform dichotomic behavior: Lipschitz invariant manifolds for difference equations, Port. Math. 73 (1) (2016) 41–64 DOI.

[6] M. Bessa, S. Dias, A. A. Pinto, Explosion of differentiability for equivalencies between Anosov flows on 3-manifolds, Proc. Amer. Math. Soc. 144 (9) (2016) 3757–3766 DOI.

[7] M. Bessa, A. A. P. Rodrigues, A dichotomy in area-preserving reversible maps, Qual. Theory Dyn. Syst. 15 (2) (2016) 309–326 DOI.

[8] M. Bessa, A. A. P. Rodrigues, Dynamics of conservative Bykov cycles: tangencies, generalized Cocoon bifurcations and elliptic solutions, J. Differential Equations 261 (2) (2016) 1176–1202 DOI.

[9] M. Bessa, M. Stadlbauer, On the Lyapunov spectrum of relative transfer operators, Stoch. Dyn. 16 (6) (2016) 1650024, 25 DOI.

[10] G. Bettencourt, S. Mendes, Homomorphisms to R generated by quasimorphisms, Mediterr. J. Math. 13 (5) (2016) 3205–3219 DOI.

[11] R. Campos, G. Dias, A. Jorge, C. Nunes, Gte-rank: A time-aware search engine to answer time-sensitive queries, Information Processing and Management 52 (2) (2016) 273–298 DOI.

[12] K. Castillo, F. Marcellán, M.N. Rebocho (2016). Zeros of para-orthogonal polynomials and linear spectral transformations on the unit circle, Numerical Algorithms, 71 (3), pp. 699-714.

[13] M. A. Duffner, H. F. da Cruz, Rank nonincreasing linear maps preserving the determinant of tensor product of matrices, Linear Algebra Appl. 510 (2016) 186–191 DOI.

[14] J. C. M. Duque, R. M. P. Almeida, S. N. Antontsev, J. Ferreira, The Euler-Galerkin finite element method for a nonlocal coupled system of reaction-diffusion type, J. Comput. Appl. Math. 296 (2016) 116–126 DOI.

[15] S. S. Ferreira, C. Nunes, D. Ferreira, E. Moreira, J. T. Mexia, Estimation and orthogonal block structure, Hacet. J. Math. Stat. 45 (2) (2016) 541–548 DOI.

[16] G. Filipuk, M.N. Rebocho, Discrete Painlevé Equations for Recurrence Coefficients of Laguerre-Hahn Orthogonal Polynomials of Class One, Integral Transforms and Special Functions, 27(7) (2016), pp. 548-565.

[17] L. E. Gouveia, P. F. Patrício, A.F de Sousa (2016). Lexicographical minimization of routing hops in hop-constrained node survivable networks, Telecommunications Systems, Volume 62, Issue 2, pp 417–434, DOI: 10.1007/s11235-015-0083-9

[18] C. Fonseca, A. P. Martins, L. Pereira, H. Ferreira, Dependence matrices for spatial extreme events, Comm. Statist. Theory Methods 45 (21) (2016) 6321–6341 DOI.

[19] D. Matos, M.E. Ferrão, Repetência e indisciplina: evidências de Brasil e Portugal no PISA 2012. Cadernos de Pesquisa, 46 (161) (2016), 614–636. Retrieved from http://www.scielo.br/pdf/cp/v46n161/1980-5314-cp-46-161-00614.pdf

[20] D. I. C. Mendes, Involution rings with unique minimal *-biideal, Algebra Discrete Math. 21 (2) (2016) 255–263.
URL http://www.mathnet.ru/links/af0dfc7180f1b5b446a67c3ee39b9945/adm566.pdf

[21] D. I. C. Mendes, Strongly filial rings, Beitr. Algebra Geom. 57 (4) (2016) 831–840 DOI.

[22] C. Miguel, On the diameter of the commuting graph of the matrix ring over a centrally finite division ring. Linear Algebra Appl. 509 (2016), 276–285.

[23] C. Miguel, A Menon-type identity in residually finite Dedekind domains. J. Number Theory 164 (2016), 43–51.

[24] N. Pombo, P. Rebelo, P. Araújo, J. Viana, Design and evaluation of a decision support system for pain management based on data imputation and statistical models, Measurement: Journal of the International Measurement Confederation 93 (2016) 480–489 DOI.

[25] M.N. Rebocho, On Laguerre-Hahn orthogonal polynomials on the unit circle from matrix Sylvester equations, Integral Transforms and Special Functions, 27(2) (2016), pp. 78-93.

[26] C. M. Silva, S. Rosa, H. Alves, P. G. Carvalho, A mathematical model for the customer dynamics based on marketing policy, Appl. Math. Comput. 273 (2016) 42–53 DOI.

2015

[1] R. M. P. Almeida, J. C. M. Duque, J. Ferreira, R. J. Robalo, The Crank-Nicolson-Galerkin finite element method for a nonlocal parabolic equation with moving boundaries, Numer. Methods Partial Differential Equations 31 (5) (2015) 1515–1533 DOI.

[2] M. Bessa, M. Carvalho, A. Rodrigues, Generic area-preserving reversible diffeomorphisms, Nonlinearity 28 (6) (2015) 1695–1720 DOI.

[3] M. Bessa, M. Lee, X. Wen, Shadowing, expansiveness and specification for C1-conservative systems, Acta Math. Sci. Ser. B Engl. Ed. 35 (3) (2015) 583–600 DOI.

[4] M. Bessa, R. Ribeiro, Conservative flows with various types of shadowing, Chaos Solitons Fractals 75 (2015) 243–252 DOI.

[5] M. Bessa, M. J. Torres, The C0 general density theorem for geodesic flows, C. R. Math. Acad. Sci. Paris 353 (6) (2015) 545–549 DOI.

[6] M. Bessa, P. Varandas, Trivial and simple spectrum for SL(d, R) cocycles with free base and fiber dynamics, Acta Math. Sin. (Engl. Ser.) 31 (7) (2015) 1113–1122 DOI.

[7] G. Bettencourt, S. Mendes, Homomorphism to R of semidirect products: a dynamical construction, Appl. Math. Inf. Sci. 9 (5) (2015) 2395–2401.

[8] A. Branquinho, A. Foulquié Moreno, A. Paiva e M.N. Rebocho, Second-order differential equations in the Laguerre-Hahn class, Applied Numerical Mathematics 94 (2015), 16-32.

[9] A. Branquinho e M.N. Rebocho, Characterization theorem for Laguerre-Hahn orthogonal polynomials on non-uniform lattices, Journal of Mathematical Analysis and Applications 427 (1) (2015), 185-201.

[10] F. Carvalho, J. T. Mexia, C. Santos, C. Nunes, Inference for types and structured families of commutative orthogonal block structures, Metrika 78 (3) (2015) 337–372 DOI.

[11] N. Correia, R. Pacheco, Harmonic maps of finite uniton number and their canonical elements, Ann. Global Anal. Geom. 47 (4) (2015) 335–358 DOI.

[12] J. C. M. Duque, R. M. P. Almeida, S. N. Antontsev, Application of the moving mesh method to the porous medium equation with variable exponent, Math. Comput. Simulation 118 (2015) 177–185 DOI.

[13] R. Fernandes, H. F. da Cruz, A canonical construction for nonnegative integral matrices with given line sums, Linear Algebra Appl. 484 (2015) 304–321 DOI.

[14] H. Ferreira, Max-min dependence coefficients for multivariate extreme value distributions, in: Contributions in statistics and inference, vol. 47 of Textos Mat./Math. Texts, Univ. Coimbra, Coimbra, 2015, pp. 13–24.

[15] H. Ferreira, M. Ferreira, Extremes of scale mixtures of multivariate time series, J. Multivariate Anal. 137 (2015) 82–99 DOI.

[16] H. Ferreira, L. Pereira, Dependence of maxima in space, Journal of Physics: Conference Series 574 (1) DOI.

[17] C. Fonseca, L. Pereira, H. Ferreira, A. P. Martins, Generalized madogram and pairwise dependence of maxima over two regions of a random field, Kybernetika (Prague) 51 (2) (2015) 193–211 DOI.

[18] P. Saraiva, P. D. Beites, J. Fernandes, C. Costa, J. Vitória, Best pair of two skew lines over the octonions, Adv. Appl. Clifford Algebr. 25 (3) (2015) 657–672 DOI.

[19] A. M. Simões, A transmission problem for the Helmholtz equation with higher order boundary conditions, Oper. Matrices 9 (1) (2015) 203–223 DOI.

FacebookTwitterGoogle+LinkedInEmail